# SDR A6WA20130418001

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,382 hours, 21,499 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094334
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM RUNAWAY NOSE UP AFTER TAKEOFF.  RAN QRH.  NOSE DOWN SWITCHES DID NOT WORK.  DISC STAB TRIM + PULLED C/B'S PER QRH.  DOWNLOADED FDR TO REVIEW FLT DATA IAW AMM 31-31-01.  FOUND LEFT YOKE PITCH TRIM SWITCH INTERNALLY FAULTED.  SWITCH MOVES STAB TRIM OPPOSITE OF SELECTION.  REF MAINTENANCE WORK ORDER 200467 FOR ALL WORK PERFORMED.  CHECKED SWITCH WIRING IAW WDM 27-41-00.  CAPT PITCH TRIM SWITCH WAS REPLACED IAW AMM 27-41-05.  HSTCU OPS CHECK GOOD IAW AMM 27-41-00.  OPS CHECK GOOD.
